# SDR CALA2014052291118

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 70,835 hours, 12,465 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EEL LIGHTS INOPERATIVE.  CTR SEAT ROWS 27 TO 33.  CONNECTED SEAT TO SEAT CONNECTORS AT ROW 27 DEFG.  OPERATIONS CHECKED GOOD IAW MM33-51-00-710-801.
